# SDR AALA20130114004

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 64,434 hours, 33,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO LEADING EDGE OF SLAT NUMBER 1, 33 INCHES FROM INBOARD END.  REMOVED LOWER SKIN AND REWORKED DENTED AREA TO BE WITHIN LIMITS, DYE CHECKED REWORKED AREA NO CRACKS FOUND PER ESO 80117 AND SRM 57-03 FIGURE 18.
